# SDR AWXA0000213

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 57,740 hours, 22,551 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pan
- Part number: 08018017
- Condition: Cracked
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, 2ND OBSERVERS SEAT AFT RT AND LT HINGE BRACKETS CRACKED.  REMOVED SEAT, FABRICATED AND INSTALLED REPAIR PARTS AND RE-INSTALLED 2ND OBSERVERS SEAT IAW ER 19-2511-00086-JS2 AND 757 MM 25-11-01.
